# SDR UPS04442362

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SERVICE DOOR FRAME EMERGENCY LIGHTS 2EA INOP. PANEL OPENED FOR ACCESS TO BATTERY PACK.  APPLIED POWER TO A/C & ALLOWED EMERGENCY LIGHTS TO CHARGE SEVERAL HOURS. UPPER DECK DOOR LTS OPERATED NORMAL PER B747 MM 33-51-04 INSTALLED & SECURED PANEL.
